Translator Disclaimer
1 February 2012 Companion forms for unitary and symplectic groups
Toby Gee, David Geraghty
Duke Math. J. 161(2): 247-303 (1 February 2012). DOI: 10.1215/00127094-1507376

Abstract

We prove a companion forms theorem for ordinary n-dimensional automorphic Galois representations, by use of automorphy lifting theorems developed by the second author and a technique for deducing companion forms theorems developed by the first author. We deduce results about the possible Serre weights of modl Galois representations corresponding to automorphic representations on unitary groups. We then use functoriality to prove similar results for automorphic representations of GSp4 over totally real fields.

Citation

Download Citation

Toby Gee. David Geraghty. "Companion forms for unitary and symplectic groups." Duke Math. J. 161 (2) 247 - 303, 1 February 2012. https://doi.org/10.1215/00127094-1507376

Information

Published: 1 February 2012
First available in Project Euclid: 19 January 2012

zbMATH: 1295.11043
MathSciNet: MR2876931
Digital Object Identifier: 10.1215/00127094-1507376

Subjects:
Primary: 11F33
Secondary: 11F55, 11F80

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
57 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 2 • 1 February 2012
Back to Top